Resultados globales: 1 registros encontrados en 0.01 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
Z₂-equivariant linear type bi-center cubic polynomial Hamiltonian vector fields / Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the global dynamical behavior of Z₂-equivariant cubic Hamiltonian vector fields with a linear type bi-center at (±1,0). By using a series of symbolic computation tools, we obtain all possible phase portraits of these Z₂-equivariant Hamiltonian systems.
2020 - 10.1016/j.jde.2019.12.020
Journal of differential equations, Vol. 269, Issue 1 (June 2020) , p. 832-861  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.